Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Delayed periods, tender nipples, excessive sleep during the day, white discharge. Cause?

Hello, I m Tasha and I have been having white discharge for the past week . No period I m 7 days late. Very tender nipples. I m very sleepy. During the day, And can t seem to get comfortable at night ti sleep. Plus I m wide awake. I have been having regular periods. Can you please tell me what s happening to my body?
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM
Missed cycle with other symptoms suggests pregnancy.
Have you history of unprotected sex during fertile period..?
Go for urine pregnancy test to confirm the pregnancy.
Also confirm by blood hcg level and USG.
Otherwise it might be missed by hormonal disturbance, stress,anxiety,work load,diet,anemia.
Consult gynecologist for better guidance and proper diagnosis.
Answered: Sun, 1 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor